Doc's Cluster Headache Journal

Sunday, October 05, 2008

Reduced Dosage On Topamax

As of Yesterday I dropped down to less than half the dose of Topamax I was on before on the advice of my doctor. I and getting some lab work done monday and I assume this is to check for issues that may have been caused by the drug. Routine I am sure when someone starts complaining of such an array of possible side effects.

With the drop in dosage the "muting effect" of the drug on headaches that are bouncing around is already noticeably lessened.

I which I had been able to speak with the doctor but all this was arranged by leaving messages for her assistant. So at this point I really don't know what to expect. I am not really sure what amount of my current symptoms are related to the drug. Its hard for me to discern some times. I don't know how other people can be so sure of such things. I guess they have a clearer understanding of what feeling "normal" is like.

I also wanted to say in regards to my last post and the danger to vision from Topamax. I don't feel like my doctor ever put my vision at risk. I was not aware of the issue and I would have liked to know in case something HAD gone wrong and I needed to get to an emergency room fast and demand they take action. But in fairness the chances of that seem next to impossible to me. She has always crept my dosage up very slowly and I am sure this is one of the reasons why.

As I get to know her I am getting to trust that she is very good at what she does. I just wish that it worked out that I could have better access to her. But its probably BECAUSE she is good that I can't speak with her on the phone and our very rare visits seem so rushed. She is just in demand.

0 Comments:

Post a Comment

Links to this post:

Create a Link

<< Home